Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 69, NWS Green Bay, WI

July 27, 2010Marathon County, Portage County, Wood County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 27, 2010, 10:29 PM CDT for Marathon County, Portage County, Wood County, Wisconsin. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 27, 2010, 10:29 PM CDT (03:29 UTC)
Expired
Jul 27, 2010, 11:30 PM CDT
In force
61 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Marathon County, WI, Portage County, WI, Wood County, WI

The radar

The La Crosse radar (KARX), 138 km from the middle of the area, began a volume at 03:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 27, 6:01 PM CDTTornado WatchSPC6 hr
Jul 27, 8:21 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 3.5 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2010-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1763 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2010-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 185 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1763 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
965 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
185 m²/s²
0-3 km storm-relative helicity
268 m²/s²
Significant tornado parameter
1.7
Supercell composite
8.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

548 
WUUS53 KGRB 280329
SVRGRB
WIC073-097-141-280430-
/O.NEW.KGRB.SV.W.0069.100728T0329Z-100728T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
1029 PM CDT TUE JUL 27 2010

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN MARATHON COUNTY IN CENTRAL WISCONSIN...
  NORTHERN PORTAGE COUNTY IN CENTRAL WISCONSIN...
  NORTHERN WOOD COUNTY IN CENTRAL WISCONSIN...

* UNTIL 1130 PM CDT

* AT 1024 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS.
  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM MOSINEE TO 46 
  MILES SOUTHWEST OF SPENCER...AND MOVING SOUTHEAST AT 35 MPH. THE
  SEVERE THUNDERSTORM WARNING IS NO LONGER IN EFFECT FOR NORTHERN
  MARATHON COUNTY. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  BEVENT AROUND 1045 PM CDT.
  PITTSVILLE AROUND 1105 PM CDT.
  STEVENS POINT AROUND 1115 PM CDT.
  WHITING AROUND 1120 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
HEWITT...LINDSEY...KNOWLTON...AUBURNDALE...DANCY...BLENKER...PIKE
LAKE...SHERRY...MILLADORE AND SHANTYTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4471 9031 4481 8995 4489 8922 4448 8922
      4443 8985 4445 9032
TIME...MOT...LOC 0328Z 293DEG 32KT 4482 8959 4443 9105
WIND...HAIL 60MPH <.75IN

$$

ECKBERG
4 follow-up statements
867 
WWUS53 KGRB 280346
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1046 PM CDT TUE JUL 27 2010

WIC073-097-141-280430-
/O.CON.KGRB.SV.W.0069.000000T0000Z-100728T0430Z/
MARATHON WI-WOOD WI-PORTAGE WI-
1046 PM CDT TUE JUL 27 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
PORTAGE...NORTHERN WOOD AND SOUTHERN MARATHON COUNTIES UNTIL
1130 PM CDT...

AT 1043 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM BEVENT TO 14 MILES WEST OF MARSHFIELD...MOVING SOUTHEAST AT 
35 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  BEVENT AROUND 1050 PM CDT.
  PITTSVILLE AROUND 1110 PM CDT.
  STEVENS POINT AND WHITING AROUND 1130 PM CDT.

OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE DANCY...
AUBURNDALE...PIKE LAKE...LINDSEY...BLENKER...ELDERON...SHANTYTOWN...
GALLOWAY...SHERRY AND MILLADORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4471 9031 4481 8995 4489 8922 4448 8922
      4443 8985 4445 9032
TIME...MOT...LOC 0345Z 288DEG 32KT 4476 8943 4458 9040
WIND...HAIL 60MPH <.75IN

$$

ECKBERG
910 
WWUS53 KGRB 280356
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1056 PM CDT TUE JUL 27 2010

WIC073-280406-
/O.CAN.KGRB.SV.W.0069.000000T0000Z-100728T0430Z/
MARATHON WI-
1056 PM CDT TUE JUL 27 2010

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN MARATHON
COUNTY IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED.

LAT...LON 4468 9027 4468 8923 4448 8922 4443 8985
      4445 9032
TIME...MOT...LOC 0356Z 288DEG 32KT 4473 8945 4450 9032

$$

WIC097-141-280430-
/O.CON.KGRB.SV.W.0069.000000T0000Z-100728T0430Z/
WOOD WI-PORTAGE WI-
1056 PM CDT TUE JUL 27 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
PORTAGE AND NORTHERN WOOD COUNTIES UNTIL 1130 PM CDT...

AT 1054 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES
SOUTHWEST OF BEVENT TO 11 MILES WEST OF PITTSVILLE...MOVING EAST
AT 35 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  PITTSVILLE AROUND 1110 PM CDT.
  STEVENS POINT AROUND 1125 PM CDT.
  WHITING AROUND 1130 PM CDT.

OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE
SHANTYTOWN...JUNCTION CITY...VESPER...RUDOLPH...ROSHOLT...
ELLIS...POLONIA...PARK RIDGE...JORDAN AND STOCKTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4468 9027 4468 8923 4448 8922 4443 8985
      4445 9032
TIME...MOT...LOC 0356Z 288DEG 32KT 4473 8945 4450 9032
WIND...HAIL 60MPH <.75IN

$$

ECKBERG
758 
WWUS53 KGRB 280423
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1123 PM CDT TUE JUL 27 2010

WIC097-141-280430-
/O.CON.KGRB.SV.W.0069.000000T0000Z-100728T0430Z/
WOOD WI-PORTAGE WI-
1123 PM CDT TUE JUL 27 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
PORTAGE AND NORTHERN WOOD COUNTIES UNTIL 1130 PM CDT...

AT 1121 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES SOUTH
OF BEVENT TO BABCOCK...MOVING SOUTHEAST AT 35 MPH.

SEVERE THUNDERSTORMS WILL AFFECT CUSTER...PERU...NELSONVILLE
AND STEVENS POINT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND DEADLY LIGHTNING.
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF YOUR HOME OR BUSINESS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4468 9027 4468 8923 4448 8922 4443 8985
      4445 9032
TIME...MOT...LOC 0421Z 288DEG 32KT 4465 8934 4425 9012
WIND...HAIL 60MPH <.75IN

$$

ECKBERG
154 
WWUS53 KGRB 280427
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1127 PM CDT TUE JUL 27 2010

WIC097-141-280437-
/O.EXP.KGRB.SV.W.0069.000000T0000Z-100728T0430Z/
WOOD WI-PORTAGE WI-
1127 PM CDT TUE JUL 27 2010

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PORTAGE AND NORTHERN
WOOD COUNTIES WILL EXPIRE AT 1130 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.  HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH
THESE THUNDERSTORMS.

LAT...LON 4468 9027 4468 8923 4448 8922 4443 8985
      4445 9032
TIME...MOT...LOC 0427Z 288DEG 32KT 4463 8927 4423 9005

$$

ECKBERG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 3:31 PM CDT, 6 hours 58 minutes earlier.

Area forecast discussion, Jul 27, 3:31 PM CDT, 6 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
331 PM CDT TUE JUL 27 2010

.SHORT TERM...TONIGHT AND WEDNESDAY.

FORECAST CONCERNS ON PCPN POTENTIAL WITH ADVANCING COLD FRONT.
MCV FROM OVERNIGHT CONVECTION AND LLVL JET HAS MAINTAINED
CONVECTION THROUGH THE DAY OVER CENTRAL INTO NORTHEAST WI.
QUESTION IS WHAT THE DAYS RAIN HAS DONE TO POTENTIAL FOR
ADDITIONAL STORMS. VARIETY OF BOUNDARIES LEFT BEHIND IN ADDITION
TO WARM FRONT VCNTY MSP AND COLD FRONT WESTERN MN. HAVE TRENDED
TOWARDS SCENARIO PORTRAYED IN RAPID UPDATE RUC...WITH DEVELOPMENT
WESTERN WI/EASTERN MN...AND ADVANCING LINE OVERNIGHT WITH THE COLD
FRONT. STILL CAPPED A BIT IN MSP AREA GIVEN 18Z SOUNDING...THOUGH
NO INHIBITION AND 1200 CAPE IN GRB. SLIGHT RISK REMAINS FOR HAIL AND
DAMAGING WINDS OVER CENTRAL AND NORTHEAST WI...WITH INCREASING
SHEAR AS JET SINKS SOUTH INTO WESTERN LAKES. PRECIP WATERS STILL IN 1.5
TO 2 INCH RANGE WITH ONE INCH RAINFALL AMOUNTS ALREADY REPORTED IN
CENTRAL WI THIS AFTERNOON. POTENTIAL FOR 1 TO 1.5 INCH AMOUNTS
OVER CWA TONIGHT...NAM/RUC POINT TO NORTHERN WI...THOUGH
CONFIDENCE IN FORECAST LOW.

FRONT TO MOVE THROUGH EARLY MORNING HOURS. 850 FLOW SHIFTS NW
WITH DRIER CONDITIONS BY AFTERNOON.

.LONG TERM...WEDNESDAY NIGHT THRU NEXT TUESDAY. SURFACE HIGH
PRESSURE AREA TO DOMINATE THE AREA/S WEATHER INTO FRIDAY. IN
GENERAL...THE SURFACE HIGH PRESSURE AREA IS NEARLY STATIONARY OVER
THE GREAT LAKES REGION WHILE THE RETURN FLOW ON THE BACK SIDE
OF THE HIGH REMAINS OVER THE NORTHERN PLAINS. MODELS HAVE BEEN
ATTEMPTING TO SLIDE SOME PCPN INTO THE AREA FROM THE WEST FRIDAY
INTO SUNDAY PERIOD. THIS MORNING MODEL RUNS HAVE TRENDED WITH
A FRONTAL BOUNDARY SHIFT NORTH INTO IOWA LATER FRIDAY AS A SHORT
WAVE TROF WITH A RRQ REGION OF THE UPPER JET SLIDES SEWD OVER OR
NEAR THE FORECAST AREA. GFS IS VERY AGGRESSIVE WITH THIS FEATURE
WHILE THE NAM KEEPS THESE DYNAMICS FURTHER SOUTH AND WEST.
AT THIS TIME WILL CONFINE BEST CHC OF RAIN FOR AREAS SOUTH AND
WEST OF THE AREA LATE FRIDAY INTO THE FRIDAY NIGHT PERIOD. REMOVED
THE AFTERNOON CHC FOR SATURDAY...MAY BE NEEDED LATER ON BUT THE THREAT
OF THIS BOUNDARY SHIFTING TOWARD TOWARD THE REGION IS
QUESTIONABLE. DUE TO LACK OF CONSISTENCY WITH FEATURES FOR FOCUS
OF CONVECTION...AFTER FRIDAY NIGHT WILL LEAN TOWARD A DRIER
FORECAST UNTIL THE MONDAY NIGHT INTO TUESDAY TIME WHERE MDM PROGS
ARE IN RELATIVELY GOOD AGREEMENT THAT FAR OUT WITH A FROPA PASSAGE.
&&

.AVIATION...COLD FRONT ADVANCING THROUGH STATE TONIGHT WILL BRING
THUNDERSTORMS TO AREA THIS EVENING INTO OVERNIGHT HOURS. VFR
CONDITIONS BEHIND FRONT WED AFTERNOON.
&&

.HYDROLOGY...HIGH RAINFALL RATES AND RAINFALL AMOUNTS ON ONE TO
TWO INCHES AGAIN INCREASES RISK OF FLOODING.  SEE ESF.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

TE/TDH
Hazardous weather outlook, Jul 27, 4:14 PM CDT, 6 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
414 PM CDT TUE JUL 27 2010

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-282115-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
414 PM CDT TUE JUL 27 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS CENTRAL
AND NORTHEAST WISCONSIN TONIGHT. DAMAGING WINDS...LARGE HAIL AND
LOCALLY HEAVY RAIN ARE THE MAIN THREATS WITH THESE STORMS. THERE
IS ALSO A POTENTIAL FOR TORNADOES EARLY THIS EVENING OVER CENTRAL
WISCONSIN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND TONIGHT.

LMZ521-522-541>543-282115-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
414 PM CDT TUE JUL 27 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS WITH LARGE HAIL AND STRONG WIND
GUSTS. THESE STORMS MAY POSE A HAZARD FOR SMALL CRAFT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 27, 9:05 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
905 PM CDT TUE JUL 27 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0851 PM     TSTM WND DMG     6 E ALVIN               46.01N 88.68W
07/27/2010                   FOREST             WI   PUBLIC

            TREES DOWN ON HWY 70 NEAR FLORENCE COUNTY BORDER. TIME
            ESTIMATED.

&&

BERSCH
Local storm report, Jul 27, 9:15 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GREEN BAY WI
915 PM CDT TUE JUL 27 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     MANITOWISH WATERS       46.13N 89.88W
07/27/2010                   VILAS              WI   EMERGENCY MNGR

            REPORTS OF TREES AND POWER LINES DOWN THROUGHOUT THE
            COUNTY

&&

TOMH
Local storm report, Jul 27, 9:28 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
928 PM CDT TUE JUL 27 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     TSTM WND GST     IRMA                    45.34N 89.66W
07/27/2010  E60 MPH          LINCOLN            WI   AMATEUR RADIO

            HWY 39 AND COUNTY ROAD J.

&&

BERSCH
Local storm report, Jul 27, 9:29 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
929 PM CDT TUE JUL 27 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0923 PM     TSTM WND DMG     2 S FLORENCE            45.90N 88.25W
07/27/2010                   FLORENCE           WI   PUBLIC

            TREES DOWN ON HWY 70 AND COUNTY ROAD N.

&&

BERSCH
Local storm report, Jul 27, 10:13 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1013 PM CDT TUE JUL 27 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     TSTM WND DMG     3 N MERRILL             45.22N 89.68W
07/27/2010                   LINCOLN            WI   LAW ENFORCEMENT

            POWER OUTAGE AND MANY TREES DOWN IN THE TOWNSHIP OF
            MERRILL

&&

TH
Local storm report, Jul 27, 10:14 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1014 PM CDT TUE JUL 27 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     TSTM WND DMG     WAUSAU                  44.96N 89.63W
07/27/2010                   MARATHON           WI   PUBLIC

            TREE DOWN.

&&

BERSCH

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 7:09 PM CDTSevere Thunderstorm WarningGRBVilas66 min
Jul 27, 7:28 PM CDTSevere Thunderstorm WarningGRBFlorence, Marinette54 min
Jul 27, 7:31 PM CDTFlash Flood WatchGRBBrown, Calumet, Door, Florence, Forest, Kewaunee and 16 more6 hr
Jul 27, 7:31 PM CDTTornado WarningGRBVilas44 min
Jul 27, 8:01 PM CDTSevere Thunderstorm WarningGRBOneida59 min
Jul 27, 8:16 PM CDTSevere Thunderstorm WarningGRBOneida, Vilas36 min
Jul 27, 8:34 PM CDTSevere Thunderstorm WarningGRBFlorence, Forest41 min
Jul 27, 8:55 PM CDTSevere Thunderstorm WarningGRBForest, Langlade, Lincoln, Oneida65 min
Jul 27, 9:16 PM CDTSevere Thunderstorm WarningGRBFlorence, Forest, Marinette59 min
Jul 27, 9:39 PM CDTSevere Thunderstorm WarningGRBMarathon51 min
Jul 27, 9:46 PM CDTSevere Thunderstorm WarningGRBForest, Langlade, Marinette, Oconto44 min
Jul 27, 9:54 PM CDTSevere Thunderstorm WarningGRBLanglade, Menominee, Shawano37 min
Jul 27, 10:03 PM CDTFlash Flood WarningGRBFlorence6 hr
Jul 27, 10:20 PM CDTSevere Thunderstorm WarningGRBMarinette, Oconto37 min
Jul 27, 11:05 PM CDTSevere Thunderstorm WarningGRBWood29 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.